# SDR MASA200400157

- Difficulty date: March 21, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 8,113 hours, 7,406 cycles
- System (JASC): 2210 · Autopilot System
- Part: Controller
- Part number: 7003897925
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT GUIDANCE CONTROLLER STARTED SMOKING.  MX REPLACED THE GUIDANCE CONTROLLER.  OP CHECKS GOOD.
